Creating Waves of Awareness
I am currently treating someone with with opium in lm form, twice a day for diabetes mellitus. She was doing really well eg. able to think clearer in her head, energy levels up, uterine prolapse improved etc, but on lm 3 she got continual diarrheoa, with severe cramping, fowl smelling wind, and lose of appetite. I put her on lm 4 in the hope that it would stop her symptoms, but it only helped a little bit.
Therefore I put her on verab alb 30c dissolved in water as an acute to deal with her symptoms. It has helped a lot, but she is still not well, and she is taking the lm 4 once a day now. I was wondering if you have any suggestions eg. She I continue with the verab alb in water? Should I lessen the dose of opium lm to once a week ? should I antidote the opium (I really don't want to antidote as this remedy covers all her symptoms and she was doing really well on it)?
Any help / advice would be greatly appreciated.